J. J. Bartholdi, J. B. Orlin, and H. D. Ratliff, Cyclic Scheduling via Integer Programs with Circular Ones, Operations Research, vol.28, issue.5, pp.1074-1085, 1980.
DOI : 10.1287/opre.28.5.1074

A. Bergeron, M. Blanchette, A. Chateau, and C. Chauve, Reconstructing Ancestral Gene Orders Using Conserved Intervals, 4th International Workshop on Algorithms in Bioinformatics, pp.14-25, 2004.
DOI : 10.1007/978-3-540-30219-3_2

G. Blin, R. Rizzi, and S. Vialette, A faster algorithm for finding minimum Tucker submatrices, 6th Computability in Europe (CiE'10), 2010.
URL : https://hal.archives-ouvertes.fr/hal-00620380

K. S. Booth and G. S. Lueker, Testing for the consecutive ones property, interval graphs, and graph planarity using PQ-tree algorithms, Journal of Computer and System Sciences, vol.13, issue.3, p.335379, 1976.
DOI : 10.1016/S0022-0000(76)80045-1

C. Chauve, U. Haus, T. Stephen, and V. P. You, Minimal conflicting sets for the consecutive ones property in ancestral genome reconstruction, 2011.

M. Conforti and M. R. Rao, Structural properties and decomposition of linear balanced matrices, Mathematical Programming, pp.129-168, 1992.
DOI : 10.1007/BF01581196

M. Dom, Algorithmic aspects of the consecutive-ones property, Bull. Eur. Assoc. Theor. Comput. Sci. EATCS, vol.98, p.2759, 2009.

M. Dom, Recognition, Generation, and Application of Binary Matrices with the Consecutive-Ones Property. Dissertation. Cuvillier, Institut für Informatik, 2009.

M. Dom, J. Guo, and R. Niedermeier, Approximation and fixed-parameter algorithms for consecutive ones submatrix problems, Journal of Computer and System Sciences, vol.76, issue.3-4, 2009.
DOI : 10.1016/j.jcss.2009.07.001

D. R. Fulkerson and O. A. Gross, Incidence matrices and interval graphs, Pacific Journal of Mathematics, vol.15, issue.3, p.835855, 1965.
DOI : 10.2140/pjm.1965.15.835

M. Habib, R. M. Mcconnell, C. Paul, and L. Viennot, Lex-BFS and partition refinement, with applications to transitive orientation, interval graph recognition and consecutive ones testing, Theoretical Computer Science, vol.234, issue.1-2, p.2345984, 2000.
DOI : 10.1016/S0304-3975(97)00241-7

R. Hassin and N. Megiddo, Approximation algorithms for hitting objects with straight lines, Discrete Applied Mathematics, vol.30, issue.1, pp.29-42, 1991.
DOI : 10.1016/0166-218X(91)90011-K

D. S. Hochbaum and A. Levin, Cyclical scheduling and multi-shift scheduling: Complexity and approximation algorithms, Discrete Optimization, vol.3, issue.4, pp.327-340, 2006.
DOI : 10.1016/j.disopt.2006.02.002

W. Hsu, A simple test for the consecutive ones property, J. Algorithms, vol.43, issue.1, p.116, 2002.

W. Hsu and R. M. Mcconnell, PC trees and circular-ones arrangements, Theoretical Computer Science, vol.296, issue.1, p.99116, 2003.
DOI : 10.1016/S0304-3975(02)00435-8

URL : http://doi.org/10.1016/s0304-3975(02)00435-8

N. Korte and R. H. Möhring, An Incremental Linear-Time Algorithm for Recognizing Interval Graphs, SIAM Journal on Computing, vol.18, issue.1, p.6881, 1989.
DOI : 10.1137/0218005

L. T. Kou, Polynomial Complete Consecutive Information Retrieval Problems, SIAM Journal on Computing, vol.6, issue.1, pp.67-75, 1977.
DOI : 10.1137/0206004

URL : http://ecommons.cornell.edu/bitstream/1813/6035/1/74-193.pdf

R. M. Mcconnell, A certifying algorithm for the consecutive-ones property, 15th Annual ACMSIAM Symposium on Discrete Algorithms SODA '04, p.768777, 2004.

S. Mecke, A. Schöbel, and D. Wagner, Station location complexity and approximation, 5th Workshop on Algorithmic Methods and Models for Optimization of Railways ATMOS '05, 2005.

S. Mecke and D. Wagner, Solving Geometric Covering Problems by Data Reduction, 12th Annual European Symposium on Algorithms ESA '04, p.760771, 2004.
DOI : 10.1007/978-3-540-30140-0_67

J. Meidanis, O. Porto, and G. P. Telles, On the consecutive ones property, Discrete Applied Mathematics, vol.88, issue.1-3, p.325354, 1998.
DOI : 10.1016/S0166-218X(98)00078-X

N. S. Narayanaswamy and R. Subashini, A new characterization of matrices with the consecutive ones property, Discrete Applied Mathematics, vol.157, issue.18, pp.3721-3727, 2009.
DOI : 10.1016/j.dam.2009.08.001

N. Ruf and A. Schöbel, Set covering with almost consecutive ones property, Discrete Optimization, vol.1, issue.2, pp.215-228, 2004.
DOI : 10.1016/j.disopt.2004.07.002

J. Stoye and R. Wittler, A Unified Approach for Reconstructing Ancient Gene Clusters, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol.6, issue.3, pp.387-400, 2009.
DOI : 10.1109/TCBB.2008.135

J. W. Suurballe, A structure theorem for the consecutive 1s property, networks. Networks, pp.125-145153162, 1972.

A. F. Veinott and H. M. Wagner, Optimal Capacity Scheduling???I, Operations Research, vol.10, issue.4, pp.518-547, 1962.
DOI : 10.1287/opre.10.4.518